I have been on remicade for about 4 years and have noticed on and off mid cycle I get a fever(usually in my sleep) and wake up with a rash on my butt. For almost the last year it happens everytime about 4 weeks after my infusion, But the last time the reaction happened 5 days after the infusion(during the day so I felt the full effects of the fever and aches, Flu like) The next day the fever and aches were gone but the rash continues to itch for a few days. My gastro doesnt think its remicade related but my allergist does and is researching it. Has anyone else had this type of reaction?
Did you find this post helpful?
|

replied March 30th, 2011
Extremely eHealthy
Did you find this post helpful?
Must Read
Crohn's Disease is a chronic disorder that affects digestion. But what is Crohns and how does it affect the body?...
What causes Crohn's disease? Does it run in families (yes)? And how can YOU avoid the risk factors of Crohn's?...
Can you identify symptoms of Crohn's Disease? Learn more about the range of symptoms from mild to severe in this section on Crohn's symptoms here. ...